RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2012, Volume 12, Number 1, Pages 108–122 (Mi dvmg233)  

This article is cited in 1 scientific paper (total in 1 paper)

The cubical homology of trace monoids

A. A. Khusainov

Komsomolsk-on-Amur State Technical University

Abstract: This article contains an overview of the results of the author's study in the field of algebraic topology used in computer science. The relationship between the cubical homology groups of generalized tori and homology groups of partial trace monoid actions is described. Algorithms for computing the homology groups of asynchronous systems, Petri nets, and Mazurkiewicz trace languages are shown.
The main results of the paper were reported at the International conference «Toric Topology and Automorphic Functions» (September, 5–10th, 2011, Khabarovsk, Russia).

Key words: semicubical set, homology of small categories, free partially commutative monoid, trace monoid, asynchronous transition system, Petri nets, trace languages.

Full text: PDF file (277 kB)
References: PDF file   HTML file
UDC: 512.66, 513.83, 519.7
MSC: Primary 18G10; Secondary 18G35, 55U10, 68Q10, 68Q85
Received: 01.11.2011
Language:

Citation: A. A. Khusainov, “The cubical homology of trace monoids”, Dal'nevost. Mat. Zh., 12:1 (2012), 108–122

Citation in format AMSBIB
\Bibitem{Khu12}
\by A.~A.~Khusainov
\paper The cubical homology of trace monoids
\jour Dal'nevost. Mat. Zh.
\yr 2012
\vol 12
\issue 1
\pages 108--122
\mathnet{http://mi.mathnet.ru/dvmg233}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg233
  • http://mi.mathnet.ru/eng/dvmg/v12/i1/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Husainov, “Homology and bisimulation of asynchronous transition systems and Petri nets”, Sib. elektron. matem. izv., 11 (2014), 863–877  mathnet
  • Дальневосточный математический журнал
    Number of views:
    This page:275
    Full text:64
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019